MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. SECURE C; SECURE-C ENDPLATE & CORE ASSEMBLY, 13X14, 6MM, 6

GLOBUS MEDICAL, INC. SECURE C; SECURE-C ENDPLATE & CORE ASSEMBLY, 13X14, 6MM, 6
Model Number 714.266S
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 09/26/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Both the endplates and the core were returned for evaluation.Initial observation shows deformation on the core's anterior face as well as on one side.The anterior face of the inferior endplate had deformation as well.The deformation observed could be from the use of surgical instruments to remove the device.Further observation shows the inferior and superior endplates had bony remnants on the bony apposition side.The bearing surfaces on both the superior and inferior endplates did not appear to have any markings or signs of deformation.The patient was treated with secure-c at c7-t1.It is important to note that secure-c is only indicated for use from c3 to c7.No determinations could be made as to the cause of the reported issue.
 
Event or Problem Description
It was reported that a revision surgery was completed to remove a secure c implant.

Brand Name
SECURE C
Common Device Name
SECURE-C ENDPLATE & CORE ASSEMBLY, 13X14, 6MM, 6
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301800
MDR Report Key15657273
Report Number3004142400-2022-00151
Device Sequence Number15047177
Product Code MJO
UDI-Device Identifier00889095179118
UDI-Public00889095179118
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/14/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number714.266S
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/28/2022
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/26/2022
Initial Report FDA Received Date10/24/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/27/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age52 YR
Patient SexFemale
Patient Weight165 KG